# SDR CA150807006

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,250 hours
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT ENGINE 14TH STAGE BLEED AIR DUCT WARNING MESSAGE FLICKERING ON CLIMBOUT THROUGH 7,000`. CREW ACTIONED QRH, LH 14TH SELECTED OFF AND 14TH ISOL VALVE OPEN. MESSAGE WAS STILL FLICKERING. QRH DIRECTED THEM TO LAND AT NEAREST SUITABLE. FLT RETURNED. MAINTENANCE FOUND L/H 10TH STAGE SHUT OFF VALVE LEAKING HOT AIR ON 14TH STAGE VALVE AND INTO PYLON OPENING. REPLACED 10TH STAGE VALVE IAW AMM 36-11-04, FUNCTION AND LEAK CHECKED SERVICEABLE.
